MAUDE Adverse Event Report: INTEGRA - PRINCETON ACCUDRAIN WITHOUT THE ANTI-REFLUX VALVE; N/A

INTEGRA - PRINCETON ACCUDRAIN WITHOUT THE ANTI-REFLUX VALVE; N/A
Catalog Number INS8400
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that the accudrain with anti-reflux valve (ins8401) was placed on (b)(6)2024 and was found to be clogged on (b)(6)2024.As a result, the accudrain was resolved with scanner and changed in theatre.No information has been provided on patient outcome.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Accudrain without the anti-reflux valve (b)(6) was not returned, and no photo was provided that could clarify the cause of the reported blockage.Therefore, a verification cannot be made to determine a possible root cause.It is noted that the device was implanted on (b)(6) 2024, and was reported clogged on (b)(6) 2024; therefore, the unit worked for 4 consecutive days without any issues.It was also reported that the neurosurgeon associate was able to unclog the device and that it was still in use on (b)(6) 2024 (removal date is unknown).This supports that the reported condition is not related to a device malfunction.In addition, the customer reported three (3) separate complaints (this one included) related to clogged units involving two (2) different lots (7403915 and 7403931); however, there are no other complaints for the reported lots aside from these ones.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
ACCUDRAIN WITHOUT THE ANTI-REFLUX VALVE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20803063
Report Number2648988-2024-00046
Device Sequence Number13245433
Product Code JXG
UDI-Device Identifier10381780023876
UDI-Public10381780023876
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberINS8400
Device Lot Number7403931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown